# SDR ASAA2015040711263

- Difficulty date: April 7, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 31,105 hours, 9,643 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 1 AND 2 SHOW INOPERATIVE ON BOTH RADIO TUNING PANELS.  ACFT GROUNDED.  PERFORMED AMM 23-12-41-800-802 TASK PROCEDURE RADIO TUNING PANEL RESET.  GROUND OPS CHECK NORMAL.
